# SDR AALA2018060530001

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 68,990 hours, 8,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT BETWEEN SEATS 2H AND 3H WAS INOPERATIVE.  REMOVED AND REPLACED THE M33093 POWER SUPPLY BATTERY PACK IAW AMM 33-51-06. OPS CHECKED NORMAL.
